AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Segre's Reflexivity and an Inductive Characterization of Hyperquadrics
Yasuyuki Kachi, University of Tennessee, Knoxville, TN, and Eiichi Sato, Kyushu University, Fukuoka, Japan
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2002; 116 pp; softcover
Volume: 160
ISBN-10: 0-8218-3225-5
ISBN-13: 978-0-8218-3225-7
List Price: US$59
Individual Members: US$35.40
Institutional Members: US$47.20
Order Code: MEMO/160/763
[Add Item]

Request Permissions

Readership

Graduate students and research mathematicians interested in algebraic geometry.

Table of Contents

  • Introduction
  • The universal pseudo-quotient for a family of subvarieties
  • Normal bundles of quadrics in \(X\)
  • Morphisms from quadrics to Grassmannians
  • Pointwise uniform vector bundles on non-singular quadrics
  • Theory of extensions of families over Hilbert schemes
  • Existence of algebraic quotient--proof of Theorem 0.3
  • Appendix. Deformations of vector bundles on infinitesimally rigid projective varieties with null global \(i\)-forms
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia